# SDR UPS08853773

- Difficulty date: October 21, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- Aircraft time: 68,946 hours, 26,297 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV SURVEY SEQUENCE 702-W4-15, RT LEADING EDGE ACCESS PNL DOUBLER LOCATION 477.750 NOT IN COMPLIANCE WITH SRM (NO SRM REPAIR).  VERIFIED DOUBLER MEETS SRM 57-02-00 FIG 2A & TR 57-84.
